# SDR UPS98826594

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK FLOOR SUPPORT ANGLE AT FS 46 IS CRACKED IN AREA BETWEEN LBL 50 TO LBL 62.  FABRICATED FLOOR SUPPORT ANGLE AND ANGLE REPAIR IAW DC8 SRM 53 7 1.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED IAW DC8 SRM 51 1 2 0D.
